Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1940 Publikationen

2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605465
Beyn W-J, Hüls T, Kleinkauf JM, Zou YK. Numerical analysis of degenerate connecting orbits for maps. International Journal of Bifurcation and Chaos. 2004;14(10):3385-3407.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605827
Zou YK, Beyn W-J. On the existence of transversal heteroclinic orbits in discretized dynamical systems. Nonlinearity. 2004;17(6):2275-2292.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605644
Beyn W-J, Hüls T. Error estimates for approximating non-hyperbolic heteroclinic orbits of maps. Numerische Mathematik. 2004;99(2):289-323.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607379
Beyn W-J, Thummler V. Freezing solutions of equivariant evolution equations. SIAM Journal on Applied Dynamical Systems. 2004;3(2):85-116.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934152
Schieron M. Beim Pflegen gesund bleiben. Kommunaler Arbeitsschutz. 2004;15(1):3-7.
PUB
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606261
Ahlswede R, Aydinian H, Khachatrian LH. On shadows of intersecting families. Combinatorica. 2004;24(4):555-566.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608584
Ahlswede R, Aydinian H, Khachatrian LH. Bohman's conjecture related to a sum packing problem of Erdos. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 2004;132(05):1257-1266.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607407
Kondratiev Y, Kuna T, Kutoviy O. On relations between a Priori bounds for measures on configuration spaces. INFINITE DIMENSIONAL ANALYSIS QUANTUM PROBABILITY AND RELATED TOPICS. 2004;7(2):195-213.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606255
Albeverio S, Kondratiev Y, Kozak A, Kozitsky Y. A hierarchical model of quantum anharmonic oscillators: Critical point convergence. COMMUNICATIONS IN MATHEMATICAL PHYSICS. 2004;251(1):1-25.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607625
Kondratiev Y, Konstantinov AY, Röckner M. Uniqueness of diffusion generators for two types of particle systems with singular interactions. JOURNAL OF FUNCTIONAL ANALYSIS. 2004;212(2):357-372.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608071
Kondratiev Y, Rebenko AL, Röckner M. On diffusion dynamics for continuous systems with singular superstable interaction. JOURNAL OF MATHEMATICAL PHYSICS. 2004;45(5):1826-1848.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605204
Kondratiev Y, Minlos R, Zhizhina E. One-particle subspace of the Glauber dynamics generator for continuous particle systems. REVIEWS IN MATHEMATICAL PHYSICS. 2004;16(9):1073-1114.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1923672
Brooke M de L, Copas V, Gylee R, Krüger O. Long-lived fellows. Trends Ecol. Evol. 2004;19(1):8.
PUB | DOI | WoS | PubMed | Europe PMC
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1605986
Gine E, Götze F. On standard normal convergence of the multivariate Student t-statistic for symmetric random vectors. ELECTRONIC COMMUNICATIONS IN PROBABILITY. 2004;9:162-171.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1606044
Götze F, Tikhomirov A. Rate of convergence in probability to the Marchenko-Pastur law. BERNOULLI. 2004;10(3):503-548.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1604033
Faist T. Towards a political sociology of transnationalization. The state of the art in migration research. ARCHIVES EUROPEENNES DE SOCIOLOGIE. 2004;45(3):331-+.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1607311
Kondratiev Y, Kuna T, Oliveira MJ. On the relations between Poissonian white noise analysis and harmonic analysis on configuration spaces. JOURNAL OF FUNCTIONAL ANALYSIS. 2004;213(1):1-30.
PUB | DOI | WoS
 
2004 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1608265
Albeverio S, Kondratiev Y, Pasurek T, Röckner M. Euclidean Gibbs measures on loop lattices: Existence and a priori estimates. ANNALS OF PROBABILITY. 2004;32(1A):153-190.
PUB | WoS
 
2004 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2545991
Graumann G. Parallelarbeiten. In: Graumann O, Keck RW, Pewsner M, Rakhkochkine A, Schirin A, eds. Schul- und Hochschulmanagement: 100 aktuelle Begriffe ; ein vergleichendes Wörterbuch in deutscher und russischer Sprache ; Menedžment srednej i vysšej školy: 100 novych ponjatij. Hildesheimer Universitätsschriften, 14. Hildesheim: Universitätsverlag; 2004.
PUB
 
2004 | Lexikoneintrag | Veröffentlicht | PUB-ID: 2546008
Graumann G. Semesterwochenstunden. In: Graumann O, Keck RW, Pewsner M, Rakhkochkine A, Schirin A, eds. Schul- und Hochschulmanagement: 100 aktuelle Begriffe ; ein vergleichendes Wörterbuch in deutscher und russischer Sprache ; Menedžment srednej i vysšej školy: 100 novych ponjatij. Hildesheimer Universitätsschriften, 14. Hildesheim: Universitätsverlag; 2004.
PUB
 

Filter und Suchbegriffe

year=2004

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ama

Export / Einbettung